# SDR QXEA200400930

- Difficulty date: December 29, 2004
- Submitted: January 3, 2005
- Operation: Air carrier
- Aircraft: N345PH
- Make and model: Dhav DHC8202
- Aircraft serial: 476
- Aircraft time: 17,842 hours, 25,085 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Structure
- Condition: Contaminated
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

TAKE-OFF WAS ABORTED WHEN THE AIRCRAFT FAILED TO ROTATE AT VR. THE TAKE-OFF WAS ABORTED AT 102KTS AND THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE INSPECTED THE AIRCRAFT AND CLEANED RESIDUAL TYPE IV DEICE FLUID FROM AIRCRAFT. THE AIRSPEED INDICATORS AND THE ELEVATOR CONTROL SYSTEM SYSTEM WERE CHECKED FOR PROPER OPERATION. ALL OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
